# SDR DXTA2024123001718

- Difficulty date: December 26, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N954QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0402
- Aircraft time: 436 hours, 290 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN THE CABIN DOOR HANDLE IS MOVED TO THE CLOSED/LATCHED POSITION THE UNSAFE LIGHT AND "CABIN DOOR OPEN" AMBER CAS WILL NOT EXTINGUISH UNLESS ADDITIONAL PRESSURE IS APPLIED. THE HANDLE MUST BE PUSHED DOWN SLIGHTLY, THE LIGHT AND CAS WILL EXTINGUISH.  OPENING IS ALSO ABNORMAL. THE HANDLE MUST BE PUSHED DOWN WHEN RED BUTTON IS PRESSED, OTHER  WISE THE HANDLE CANNOT BE RAISED. REPAIRED CABIN DOOR INNER HANDLE RIGGING. OPS CHECK GOOD. IAW CE 680A MM 52-10-04.
